# SDR 2RPA2023111100004

- Difficulty date: November 11, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N560TA
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600430
- Aircraft time: 8,738 hours, 6,009 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 1 HR INTO FLT AT FL410,  AUTOPILOT DISCONNECTED WITHOUT ANY AURAL IND.  ATTEMPTED TO RE-ENGAGE AUTOPILOT BUT DID NOT ENGAGE.  NO ANNUNCIATED FD MODES &  SEVERAL UNSUCCESSFUL ATTEMPTS WERE MADE TO SELECT ROLL & PITCH MODES WITH FD CONTROL PANEL. FD COMMAND BARS ON PILOT’S EADI REMAINED OUT OF VIEW.  PILOT’S EHSI SHOWED A RED X ACROSS  INSTRUMENT & APPEARED HEADING INFO NOT VALID. PILOT RESUMED MANUAL HAND-FLYING ACFT RELYING ON STDBY INST.  CO-PILOT’S FD REMAINED IN VIEW BUT HAD NO WAY OF SETTING HEADING USING HEADING BUG, IT WAS NOT OPERABLE VIA REMOTE CONTROLLER.  NO VISIBLE HEADING BUG ON PILOT’S PFD OR MFD.  NO PRESELECT ALTITUDE VALUE VISIBLE ON PILOT’S PFD OR MFD, ONLY DASHES. PILOT ATTEMPTED TO REVERT TO CO-PILOT’S HEADING SYS, USING HEADING REVERSION BUTTON, NO SUCCESS.  MFD DISPLAYED “MENU INOP.  DECISION MADE TO DECLARE AN EMERGENCY & DIVERT TO KCLT WHERE VFR WX REPORTED & A VISUAL APPROACH CONDUCTED.  A NORMAL LANDING MADE IN KCLT.  MX FOUND  EFIS CONTL 1 C/B TRIPPED. RESET BREAKER & OPS CHKD A/P & OTHER SYS & COULD NOT DUPLICATE FAILURE.  WHEN DESCRIBING THE EVENTS TO MAINTENANCE, ONE OF THE ITEMS THE PILOT MENTIONED WAS AN ISSUE WITH THE PILOTS PUSH TO TALK SWITCH NOT WORKING. AT THE TIME IT WAS BELIEVED TO BE UNRELATED TO THE AVIONICS ISSUE BUT WE DID HAVE MAINTENANCE CHECK IT. THEY COULD NOT DUPLICATE ANY ISSUE WITH IT AND FOUND IT TO OPERATE NORMALLY. THE NEXT DAY WHEN THE CREW WAS PREPARING TO DEPART THEY REPORTED IT WASN’T WORKING AGAIN SO IT WAS DEFERRED PER THE MEL. IT WAS LATER DETERMINED THAT THE REASON THE SWITCH WAS INTERMITTENT WAS BECAUSE IT WAS GETTING PRESSED TOO DEEP INTO THE YOKE SWITCH BUSHING. IF THE SWITCH WAS PRESSED TOO HARD IT WOULD COME INTO CONTACT WITH THE AUTO-PILOT DISCONNECT SWITCH CONTACT IN THE YOKE AND TRIP THE CB.
